Acta Mathematica Hungarica

, Volume 144, Issue 1, pp 217–226 | Cite as

Approximate Derivations of Order n

  • E. GselmannEmail author


The aim of this paper is to prove characterization theorems for higher order derivations. Among others we prove that the system defining higher order derivations is stable. Further characterization theorems in the spirit of N. G. de Bruijn will also be presented.

Key words and phrases

stability derivation higher order derivation linear function 

Mathematics Subject Classification

primary 39B82 39B72 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    Roman Badora: On approximate derivations, Math. Inequal. Appl., 9, 167–173 (2006)zbMATHGoogle Scholar
  2. 2.
    Zoltán Boros and Eszter Gselmann, Hyers–Ulam stability of derivations and linear functions, Aequationes Math., 80 (2010), 13–25.Google Scholar
  3. 3.
    Nicolaas Govert de Bruijn, Functions whose differences belong to a given class, Nieuw Arch. Wiskunde (2), 23 (1951), 194–218.Google Scholar
  4. 4.
    Eszter Gselmann, Derivations and linear functions along rational functions, Monatshefte für Mathematik, 169 (2013), 355–370.Google Scholar
  5. 5.
    Donald H. Hyers, On the stability of the linear functional equation, Proc. Natl. Acad. Sci. USA, 27 (1941), 222–224.Google Scholar
  6. 6.
    Marek Kuczma, An introduction to the Theory of Functional Equations and Inequalities, second edition, Birkhäuser Verlag (Basel, 2009). Cauchy’s equation and Jensen’s inequality; edited and with a preface by Attila Gilányi.Google Scholar
  7. 7.
    Miklós Laczkovich, Functions with measurable differences, Acta Math. Acad. Sci. Hungar., 35 (1980), 217–235.Google Scholar
  8. 8.
    Gyula Maksa, Deviations and Differences (in Hungarian), Phd thesis (Debrecen, Hungary, 1976).Google Scholar
  9. 9.
    Schwaiger Jens, On the stability of derivations of higher order, Ann. Acad. Paedagog. Crac., Stud. Math., 4, 139–146 (2001).Google Scholar
  10. 10.
    László Székelyhidi, Regularity properties of exponential polynomials on groups, Acta Math. Hungar., 45 (1985), 21–26.Google Scholar
  11. 11.
    László Székelyhidi, Regularity properties of polynomials on groups. Acta Math. Hungar., 45 (1985), 15–19.Google Scholar
  12. 12.
    László Székelyhidi, Convolution Type Functional Equations on Topological Abelian Groups, World Scientific Publishing Co. Inc. (Teaneck, NJ, 1991).Google Scholar
  13. 13.
    Josef Unger and Ludwig Reich, Derivationen höherer Ordnung als Lösungen von Funktionalgleichungen, volume 336 of Grazer Mathematische Berichte Graz Mathematical Reports]. Karl-Franzens-Universität Graz (Graz, 1998).Google Scholar

Copyright information

© Akadémiai Kiadó, Budapest, Hungary 2014

Authors and Affiliations

  1. 1.Institute of MathematicsUniversity of DebrecenDebrecenHungary

Personalised recommendations